# SDR UPS06846407

- Difficulty date: February 21, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,955 hours, 28,063 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Fs1350-1390 L31r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFTER SKIN REMOVAL FOUND FINGER DOUBLER CORRODED OUT OF LIMITS AND CRACKED STA 1350 - 1390 L31R.  REMOVED, FABRICATED AND INSTALLED FINGER DOUBLER IAW SRM 53-04-01-0, 51-1-20D.
